# SDR DALA1113625523

- Difficulty date: February 16, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 77,328 hours, 32,009 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON SLAT 5, T/E WEDGE LOWER SURFACE, 30 INCHES FROM INBD END 093-03.  REPAIRED DISCREPANT AREAS ON NR 5 SLAT T/E WEDGE, UPPER AND LOWER SURFACE IAW SRM 51-70-10, PG 212, PARA 7, PG 214, PARA 8, SRM 57-43-02 P11, ITEM 6, SRM 51-70-10, P237-244, PARA 14 AND 15, SRM 51-20-10, PGS 216-221, PARA 9, TABLE 203, SRM 51-70-10, PG 214, FIG 202, PROCESS STANDARD  900-5-1, NR 4, SRM 51-70-10, PG 256, TABLE 208, SRM 51-70-10P 202, FIG 201, B757 AMM TASK NR 51-21-04-107-017, PGS 3-8,  PARA E/F, B757 AMM TASK NR 51-21-10-377-003, PGS 1-3, PARA C,TABLE 70 1, B757 AMM TASK NR 51-31-01-392-039, PGS 15 AND 16,
